# SDR CA980521003

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: MIL48794
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FOUND HOSE HAD HAD LIGHTNING STRIKE IN PAST.  EXITED AT ENDS, AND MATERIAL DAMAGED.  REPLACED.
